# SDR CALA2013112593244

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 55,028 hours, 21,884 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SPONGY APPROXIMATELY A 6 INCH AREA FWD GALLEY WHERE CARPET MEETS RUBBER MAT.  ACCOMPLISHED INTERIM REPAIR IAW SRM 53-02-00 PAGE 107 TABLE 103.  DAMAGED AREA IS LOCATED IN BETWEEN THE GALLEY MAT & AISLE CARPET & APPROXIMATELY 6.5 IN. L X 4 IN WIDE.
